# SDR YADA2019043029001

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC02
- Aircraft time: 41,259 hours, 67,003 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 1121A
- Condition: Malfunctioned
- Location: Mlg
- Part time: 7,342 hours, 5,641 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED: ON APPROACH PUT LANDING GEAR DOWN. LEFT MAIN AND NOSE GEAR CAME DOWN. PUMP STOPPED WORKING HAD AN INTRANSIT LIGHT AND RIGHT MAIN NEVER CAME DOWN. 20 SECONDS LATER PUMP STARTED WORKING INTRANSIT LIGHT WENT OUT AND RIGHT MAIN CAME DOWN. MAINTENANCE REPLACED R/H MAIN LANDING GEAR ACTUATOR. SEE NEXT SDR YADA20190429002
